Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Indianapolis, IN

May 16, 20194 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 16, 2019, 6:55 PM EDT for 4 counties in Indiana. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2019, 6:55 PM EDT (22:55 UTC)
Expired
May 16, 2019, 7:45 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:03 PM EDTHAIL 0.254 Wsw Columbus, INSPOTTERNETWORK.ORG.
May 16, 7:15 PM EDTHAIL 1Seymour, IN
May 16, 7:16 PM EDTTSTM WND DMG4 Ese Hayden, INTREE DOWN. TIME RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:27 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS53 KIND 162255
SVRIND
INC005-013-071-079-162345-
/O.NEW.KIND.SV.W.0024.190516T2255Z-190516T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
655 PM EDT Thu May 16 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in south central Indiana...
  Southwestern Bartholomew County in central Indiana...
  Eastern Jackson County in south central Indiana...
  Southern Jennings County in southeastern Indiana...

* Until 745 PM EDT.

* At 654 PM EDT, a severe thunderstorm was located 8 miles southwest
  of Columbus, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbus, Seymour, North Vernon, Brownstown, Vernon, Crothersville,
  Jonesville, Hayden, Paris Crossing, Waymansville, Spurgeons Corner,
  Azalia, Cortland and Stone Head.

This includes Interstate 65 between mile markers 37 and 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3876 8591 3875 8592 3876 8596 3875 8598
      3877 8598 3876 8600 3914 8621 3926 8603
      3891 8546 3891 8554 3888 8554 3888 8557
      3885 8557 3885 8561 3883 8561 3882 8563
      3883 8572 3881 8579 3875 8584 3873 8589
TIME...MOT...LOC 2254Z 320DEG 39KT 3914 8605 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
3 follow-up statements
272 
WWUS53 KIND 162312
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
712 PM EDT Thu May 16 2019

INC013-162322-
/O.CAN.KIND.SV.W.0024.000000T0000Z-190516T2345Z/
Brown IN-
712 PM EDT Thu May 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central and southeastern Indiana.

LAT...LON 3904 8609 3916 8587 3891 8546 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8572 3881 8579
      3874 8586 3873 8589
TIME...MOT...LOC 2312Z 320DEG 39KT 3899 8589 

$$

INC005-071-079-162345-
/O.CON.KIND.SV.W.0024.000000T0000Z-190516T2345Z/
Bartholomew IN-Jackson IN-Jennings IN-
712 PM EDT Thu May 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN BARTHOLOMEW...EASTERN JACKSON AND SOUTHERN JENNINGS
COUNTIES...

At 712 PM EDT, a severe thunderstorm was located over Seymour, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Seymour, North Vernon, Vernon, Crothersville, Jonesville, Hayden,
Azalia, Paris Crossing, Waymansville and Cortland.

This includes Interstate 65 between mile markers 37 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3904 8609 3916 8587 3891 8546 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8572 3881 8579
      3874 8586 3873 8589
TIME...MOT...LOC 2312Z 320DEG 39KT 3899 8589 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
491 
WWUS53 KIND 162328
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
728 PM EDT Thu May 16 2019

INC005-162338-
/O.CAN.KIND.SV.W.0024.000000T0000Z-190516T2345Z/
Bartholomew IN-
728 PM EDT Thu May 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTHOLOMEW
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central and southeastern Indiana.

LAT...LON 3899 8606 3904 8591 3904 8587 3906 8585
      3909 8575 3891 8547 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3883 8561
      3882 8563 3883 8573 3881 8579 3874 8586
      3873 8589
TIME...MOT...LOC 2328Z 320DEG 39KT 3886 8575 

$$

INC071-079-162345-
/O.CON.KIND.SV.W.0024.000000T0000Z-190516T2345Z/
Jackson IN-Jennings IN-
728 PM EDT Thu May 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN JACKSON AND SOUTHERN JENNINGS COUNTIES...

At 728 PM EDT, a severe thunderstorm was located 10 miles southeast
of Seymour, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Seymour, North Vernon, Vernon, Crothersville, Hayden, Paris Crossing
and Cortland.

This includes Interstate 65 between mile markers 37 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3899 8606 3904 8591 3904 8587 3906 8585
      3909 8575 3891 8547 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3883 8561
      3882 8563 3883 8573 3881 8579 3874 8586
      3873 8589
TIME...MOT...LOC 2328Z 320DEG 39KT 3886 8575 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
210 
WWUS53 KIND 162340
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
740 PM EDT Thu May 16 2019

INC071-079-162350-
/O.EXP.KIND.SV.W.0024.000000T0000Z-190516T2345Z/
Jackson IN-Jennings IN-
740 PM EDT Thu May 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON AND SOUTHERN
JENNINGS COUNTIES WILL EXPIRE AT 745 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, south central and southeastern Indiana.

LAT...LON 3899 8606 3904 8591 3904 8587 3906 8585
      3909 8575 3891 8547 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3883 8561
      3882 8563 3883 8573 3881 8579 3874 8586
      3873 8589
TIME...MOT...LOC 2340Z 320DEG 39KT 3877 8566 

$$

AW/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 4:43 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 16, 4:43 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
443 PM EDT Thu May 16 2019

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 352 PM EDT Thu May 16 2019

A front will move into northern Indiana tonight and Friday bringing
chances for showers and thunderstorms. After a brief break Saturday,
another system could bring more thunderstorms Sunday. Another front
will meander across the area next Tuesday through Thursday, bringing
more rain chances. Temperatures will generally be near normal to
above normal into next week.

&&

.NEAR TERM...(Rest of This Afternoon and Tonight)
Issued at 352 PM EDT Thu May 16 2019

What's left from the Wisconsin MCS from this morning is moving into
the northwest forecast area this afternoon. The strongest storms are
following an instability gradient across the western forecast area,
with weaker storms pushing into the more stable air east.

Expect this area of thunderstorms to continue to push southeast, but
confidence isn't great in its evolution. The storms should weaken
some as they move into less favorable air, but they weren't supposed
to survive this long. Will have high PoPs northwest this afternoon
with chance PoPs farther southeast. Will adjust as needed through
the remainder of the afternoon. Severe storms remain possible.

Most of whatever's left of this complex should be out of the area by
00Z (start of the Tonight period). Will only have chance PoPs east
to account for this, with slight chance PoPs elsewhere to account
for any pop-up convection.

A front will drop into northern Indiana tonight as some upper energy
moves off north of the area. Best forcing will be across the far
northeast closer to the upper energy. Will go likely PoPs there,
tapering to nothing in the southwest. Highest PoPs will be overnight.

Can't rule out a severe storm per the latest SPC outlook, but feel
that odds of any severe storms will be low overnight with less
instability around.

&&

.SHORT TERM...(Friday through Sunday)
Issued at 352 PM EDT Thu May 16 2019

Models are close enough that the model blend initialization was
accepted for most items.

The front will remain across northern Indiana on Friday. The first
initial wave of storms from the overnight will be diminishing, so
will have some low PoPs diminishing in the morning. As instability
builds, scattered convection will develop across the northeast half
of the area in the afternoon. Will have chance PoPs there. The
southwest area looks to remain dry.

Will have some slight chance PoPs in the far northeast Friday
evening, but most of the night will be dry as the front moves out of
the area.

Upper ridging will keep the area dry through Saturday evening. A low
pressure system will then bring some showers and storms late
Saturday night into Sunday. Could be some strong to severe storms
Sunday if the low gets as wound up as some models suggest. However,
since not all models agree, confidence remains low to medium.

Warm temperatures will rule Friday and Saturday, but rain and clouds
will cool readings some for Sunday.

&&

.LONG TERM...(Sunday Night Through Thursday)
Issued at 352 PM EDT Thu May 16 2019

Uncertainty is high enough that the model blend initialization was
accepted for most items.

There are some differences in how an upper level low will move
across the central USA and in the movements of a related surface
front across the region. With the potential of the front meandering
across the area during the long term, will keep the initialization's
PoPs through most of the period.

Temperatures will be near normal to above normal for most of the
long term.

&&

.AVIATION (Discussion for the 162100Z TAF Update)...
Issued at 443 PM EDT Thu May 16 2019

Added VCTS and TEMPO group for TS at KIND based on latest radar
trends.

Previous discussion follows...

Outside of any convection, VFR conditions are expected through the
period. Some low level wind shear is possible overnight.

Will continue to monitor TSRA complex across Illinois. The eastern
end is weakening while western end continues. Low confidence in its
evolution into the TAF sites due to less instability locally. For
now will just mention VCSH, but TS definitely still on the table.

Additional SHRA/TSRA will develop tonight with another upper wave.
Greatest coverage will be north of the TAF sites, but enough will be
around to have a VCSH mention at the northern sites.

Isolated convection is possible Friday, but odds are too low to
mention that far out.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...50
AVIATION...50
Hazardous weather outlook, May 16, 4:51 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
451 PM EDT Thu May 16 2019

INZ021-028>031-035>049-051>057-060>065-067>072-172100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
451 PM EDT Thu May 16 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorms are possible. A few may be severe.

Hazards: Damaging winds, large hail, isolated tornadoes, brief heavy
rain and lightning.

Timing: Window for severe storms through 9 PM EDT.

Discussion: A cold front will approach from the northwest and could
trigger strong to severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: There is a chance for thunderstorms over parts of northern
and central Indiana through Friday evening. A few storms could
become strong to severe with damaging winds and large hail as the
main threats.

Thunderstorms will again be possible Saturday night through Sunday
night and Tuesday night through Wednesday. Some of the storms could
be strong at times.

Discussion: A front will stall over northern Indiana Friday and
separate strong systems will lift to the western Great Lakes late in
the weekend and the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 16, 6:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     1 NW CARMEL             39.98N 86.13W
05/16/2019                   HAMILTON           IN   PUBLIC

            HOME PLACE AREA HAD NUMEROUS TREES DOWN
            BLOCKING ROADS.

&&

BHH
Local storm report, May 16, 6:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
639 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 ESE NORA              39.91N 86.10W
05/16/2019                   MARION             IN   AMATEUR RADIO

            APPROXIMATE LOCATION. ESTIMATED TIME.
            MULTIPLE TREES DOWN COMPLETELY BLOCKING DEAN
            ROAD 6800 BLOCK.

&&

BHH
Local storm report, May 16, 6:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             BRAZIL                  39.52N 87.12W
05/16/2019  E0.70 INCH       CLAY               IN   AMATEUR RADIO

            HALF-INCH HAIL.

&&

BHH
Local storm report, May 16, 6:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND GST     1 SSE BROAD RIPPLE      39.85N 86.12W
05/16/2019  E70 MPH          MARION             IN   EMERGENCY MNGR

            APPROXIMATE LOCATION. ONE-FOOT DIAMETER TREE
            BLOWN DOWN.

&&

BHH
Local storm report, May 16, 6:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             1 S SPRING HILL         39.81N 86.19W
05/16/2019  E0.75 INCH       MARION             IN   PUBLIC

&&

BHH
Local storm report, May 16, 6:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT THU MAY 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     2 NW NORA               39.93N 86.15W
05/16/2019                   HAMILTON           IN   PUBLIC

            SMALL TREE FELL ON A CAR.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:37 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren45 hr
May 16, 2:37 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo72 hr
May 16, 3:27 PM EDTSevere Thunderstorm WarningINDWarren48 min
May 16, 4:03 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren42 min
May 16, 4:42 PM EDTSpecial Weather StatementINDMontgomery48 min
May 16, 4:44 PM EDTSpecial Weather StatementINDBoone46 min
May 16, 4:46 PM EDTSpecial Weather StatementINDHancock, Marion44 min
May 16, 5:06 PM EDTSevere Thunderstorm WarningINDParke, Vermillion39 min
May 16, 5:07 PM EDTAreal Flood AdvisoryINDTippecanoe3 hr
May 16, 5:15 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Henry, Marion30 min
May 16, 5:30 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan, Shelby45 min
May 16, 5:32 PM EDTAreal Flood WarningINDVermillion3 hr
May 16, 5:39 PM EDTSevere Thunderstorm WarningINDParke, Vermillion36 min
May 16, 5:41 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby34 min
May 16, 5:44 PM EDTTornado WarningINDParke, Vermillion31 min
May 16, 6:06 PM EDTTornado WarningINDClay, Parke, Vermillion, Vigo39 min
May 16, 6:08 PM EDTAreal Flood AdvisoryINDParke3 hr
May 16, 6:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby37 min
May 16, 6:24 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo31 min
May 16, 6:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings31 min
May 16, 7:35 PM EDTAreal Flood AdvisoryINDBartholomew, Jackson, Jennings115 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.